# SDR SWAA2019070834653

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D17101100SWA
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY FLOOR LUMINESCENT STRIPS INOP BETWEEN ROW 9 TO ROW 13.  R&R BATTERY PACK PER AMM.
